# SDR R61A201510290846

- Difficulty date: October 29, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 21,613 hours, 16,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FLIGHT DECK FLOOR SUPPORT BRACKET AT FRAME 12, AFT OF CONNECTOR PLUG IS CRACKED.  MAINTENANCE R & R FLIGHT DECK FLOOR SUPPORT BRACKET AT FRAME 12 AFT OF CONNECTOR PLUG IAW SRM 51-40-02, 51-41-01, PN 170-16131-001, ANGLE.
